Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The heterogeneous string: coupled helices in Hilbert space

Author: J. T. Lewis
Journal: Quart. Appl. Math. 38 (1981), 461-467
MSC: Primary 35L05; Secondary 35R20, 81D99
DOI: https://doi.org/10.1090/qam/614553
MathSciNet review: 614553
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L05, 35R20, 81D99

Retrieve articles in all journals with MSC: 35L05, 35R20, 81D99

Additional Information

DOI: https://doi.org/10.1090/qam/614553
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society